# SDR SWAA2021102632437

- Difficulty date: October 22, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737
- Aircraft serial: 33830
- Aircraft time: 59,378 hours, 35,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Stuck
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R 1 DOOR SLIDE GIRT BAR STUCK IN DOOR FRAME DURING OPENING DOOR. ; / [01] REMOVED AND REPLACED R1 DOOR SLIDE ON MT 725-61-06 AND REF MM 25-61-01
